# SDR QMLA2023083120068

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N365AA
- Make and model: Agusta A109
- Aircraft serial: 11102
- Aircraft time: 8,261 hours, 27,167 cycles
- Engine: Pwc PW206C
- Engine time: 5,530 hours
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 109036048101
- Condition: Unknown
- Location: Lh Passenger Doo
- Part time: 8,261 hours, 27,167 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT REAR PASSENGER DOOR OPENED DURING CRUISE FLIGHT. AIRCRAFT WAS SLOWED DOWN TO 25 KTS IN ORDER FOR CREW MEMBER TO ATTEMPT TO CLOSE IT. HE WAS UNABLE TO SLIDE IT CLOSED, AND CONTINUED TO HOLD THE DOOR UNTIL A PRECAUTIONARY LANDING COULD BE MADE. ONCE LANDED AND VIEWED FROM OUTSIDE, THE FORCE OF THE DOOR OPENING IN FLIGHT CAUSED IT TO COME OF THE TRACK. MECHANIC WAS NOTIFIED AND RESPONDED TO THE AIRCRAFT LOCATION. MEHANIC PERFORMED INSPECTION OF DOOR AND REINSTALLED IT ON TRACK PER AMM. VERIFIED DOOR OPENED, CLOSED, LATCHED AND CAUTION LIGHT OPERATED CORRECTLY. NO DEFECTS WERE NOTED. COULD NOT DUPLICATE FAULT.
